# SDR F3LA2017041300100

- Difficulty date: March 29, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N209FR
- Make and model: Airbus A320-214
- Aircraft serial: 4641
- Aircraft time: 21,746 hours, 8,781 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 67
- Part time: 21,746 hours, 8,781 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT FRAME 67, STRINGER 23R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-42-11.
